Mathematical Research Letters

Volume 7 (2000)

Number 4

A proof of boundedness of the Carleson operator

Pages: 361 – 370

DOI: http://dx.doi.org/10.4310/MRL.2000.v7.n4.a1

Authors

Michael Lacey (Georgia Institute of Technology)

Christoph Thiele (University of California at Los Angeles)

Abstract

We give a simplified proof that the Carleson operator is of weak type $(2,2)$. This estimate is the main ingredient in the proof of Carleson’s theorem on almost everywhere convergence of Fourier series of functions in $L^2([0,1])$.

Full Text (PDF format)